advertisement
Question
Posted by: Moooo | 2012/10/26

Cymgen

Hi

I''m lost and not sure what to do. My husband is taking Cymgen and Lyrica and he totally lost his " appetite"  for anything sexual, its not that he has problems down there it''s only that he doesn''t FEEL like having sex.

Now the problem is that he says it''s because of the medication, can cymgen have these effects and is there an alternative to these medication.

I would really appreciate your feedback

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Loss of sexual desire ( and possibly other modes of ibnterference with usual sexual functioning ) is a possible ( fortunately not compulsory ) side effect to quite a number of drugs ; but any good doctor prescribing such drugs ought to be aware of such effects and discuss these with the patient. Cymgen can have such an effect ; there are alternative antidepressants equally effective which dotn't usually have such effects, such as Valdoxane. So be sympathetic, and encourage him to discuss this with his doctor, and explore taking an alternative. Nothing about Cymgen makes it so unique that it can't be replaced.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: densu | 2014/05/28

The above response is in line with my observation. Interest in sex is waning by the day and even when making love, it just feel like before. Getting an orgasm is a struggle such that sex loses the normal appeal it usually and normally has. The fear is what the long term effect will be even after discontinuing it. I was oncarbamazapine prior to this drug and never had such concerns. This side effect is quite a concern to myself and others who may not have come out yet.

Reply to densu
Posted by: cybershrink | 2012/10/27

Loss of sexual desire ( and possibly other modes of ibnterference with usual sexual functioning ) is a possible ( fortunately not compulsory ) side effect to quite a number of drugs ; but any good doctor prescribing such drugs ought to be aware of such effects and discuss these with the patient. Cymgen can have such an effect ; there are alternative antidepressants equally effective which dotn't usually have such effects, such as Valdoxane. So be sympathetic, and encourage him to discuss this with his doctor, and explore taking an alternative. Nothing about Cymgen makes it so unique that it can't be replaced.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement